# SDR EISA20000200

- Difficulty date: November 7, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 56,425 hours, 31,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5106
- Condition: Discharged
- Location: Cabin
- Component: Exit Light, Grimes
- Component part number: 1000679
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT AND FORWARD ENTRY EXIT LIGHTS WILL NOT ILLUMINATE.  RECHARGED BATTERIES PER M/M 33-50-00, OPS CHECK GOOD.
